# SDR MWEA010360

- Difficulty date: March 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991160416
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK, MODERATE CORROSION ON LOWER RIB CAP AT STATION 69, FROM FORWARD TO AFT SPAR.  REMOVED CORROSION, FABRICATED TEE ANGLE, LOCATED AND DRILLED NEW RIB CAP, INSTALLED NEW TEE ANGLE.
